Linearity of Artin groups of finite type

A.M. Cohen, D.B. Wales

Research output: Contribution to journalArticleAcademicpeer-review

36 Citations (Scopus)


Recent results on the linearity of braid groups are extended in two ways. We generalize the Lawrence Krammer representation as well as Krammer's faithfulness proof for this linear representation to Artin groups of finite type.
Original languageEnglish
Pages (from-to)101-123
JournalIsrael Journal of Mathematics
Issue number1
Publication statusPublished - 2002


Dive into the research topics of 'Linearity of Artin groups of finite type'. Together they form a unique fingerprint.

Cite this